| Catalog Number |
150NSS35 |
| Medical Device Problem Codes |
Material Protrusion/Extrusion (2979); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that in the same patient and the same surgery, after the guidewire was used to guide the ureteroscope into the ureter, wrinkles appeared on the surface of the guidewire when it was withdrawn, making it unable to guide the stent implantation.User has been exposed to harmful substances, blood or body fluids.No medical intervention was reported.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation the labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, e.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.